# SDR DALA1114949878

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR 75 CRACKED ON END REMOVED DAMAGE IAW SRM 53-01 FIG 4.  HFEC INSPECTION FOUND DAMAGE.  REMOVED IAW NDT SPM 06-10-01.001.  REPAIRED PANEL IAW SRM 53-01 FIG 4.  INSTALLED ID TAG PER DPS 900-5-1 NR 4.
